18 months ago I took some anabolic steroids, have used them twice before in pervious years without any problem. 4-5 days later I started to feel nauseas so I stopped taking them and the nausea stopped after about 2 weeks. I then went on holiday and drank rather heavily and the nausea returned after a week of my first drinking. I was then very unwell for about 2 weeks. Following this I didn
Tough to say without examination. If the blood tests for the liver and the amylase/lipase are normal, it would be less likely there is a problem with the liver and pancreas. You can consider an ultrasound or CT scan to further image these organs.
Given the fact that you cannot tolerate carbohydrates and the stool seems to float more, this would indicate some sort of malabsporption syndrome. Taking pancreatic digestive enzymes are a start, but I would also test the stool itself for fecal fat malabsorption, as well as blood tests looking for celiac disease.
Bacterial overgrowth is also a possibility. This can be diagnosed with a breath analysis test, or via an analysis of a jejeunal aspirate (which can be performed during an upper endoscopy).
Other possible causes would be irritable bowel disease, but before settling on this diagnosis, I would ensure there are no further organic abnormality first. An upper and lower endoscopy can be considered for a more thorough evaluating of the bowel tract.
These options can be discussed with your personal physician or in conjunction with a gastroenterology evaluation.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.